MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.rcp.2014.09.003

Медицинская библиотека · Revista colombiana de psiquiatria · 2014

[Anticonvulsant Hypersensitivity Syndrome: A Case Report].

Valderrama Escudero Felipe, Montoya González Laura Elisa

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

DRESS syndrome (skin reaction with eosinophilia and systemic symptoms) is an idiosyncratic drug reaction characterized by rash, fever, lymphadenopathy, and internal organ dysfunction. This case report is on a patient with bipolar affective disorder who presented with a systemic inflammatory response associated with the use of valproic acid, and an important activation of symptoms when used with other drugs with a different pharmacological action mechanism. The diagnosis of DRESS syndrome is primarily by exclusion, and its detection may be difficult, which could potentially become fatal for the patient.

Для цитирования: Valderrama Escudero Felipe, Montoya González Laura Elisa. [Anticonvulsant Hypersensitivity Syndrome: A Case Report].. Revista colombiana de psiquiatria. 2014. DOI: 10.1016/j.rcp.2014.09.003.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.